# SDR R61A2023021000107

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N245JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 22,337 hours, 34,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN AND FLOOD LIGHT INOP. RESEATED R2 DOOR EMERGENCY LIGHT CANNON PLUG AND PERFORMED IAW AMM 33-50-00. THE OPS CHECK IS GOOD.
